MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COM. DRIVE; ROLLATOR

HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COM. DRIVE; ROLLATOR
Model Number R800BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The unit has not been returned for evaluation.End-user got up to go to the bathroom in the middle of the night in the dark and when she got to her rollator.She felt a pinch on her leg.She walked to the bathroom and when she turned the light on she saw that she was bleeding profusely from her leg.She was able to wrap it up but the next day went to her doctor to get it checked out.The doctor recommended she go see a would care specialist who she saw a few days later and has been seeing weekly since.End-user states the brake pad that poked through her skin severed a blood vessel.However, the brakes are hand brakes.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COM.
liaoan village, wanshi town
fuyang district
hangzhou city, 31140 6
CH  311406
MDR Report Key9440931
Report Number2438477-2019-00079
Device Sequence Number11794891
Product Code ITJ
UDI-Device Identifier00822383524108
UDI-Public822383524108
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2019
Report Date (Section F) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR800BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/06/2019
Device Age1 YR
Event Location Home
Date Report to Manufacturer12/10/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient Weight34
Date Report Sent to FDA12/09/2019